Dyskinesia


#1

When you reduce medication to reduce dyskinesia how long does it take he changed from stalivo 75 mgback to sinimet 50 mg 2 days ago his dyskinesia is bad at the moment when will things change or will they change or will he have this all the time now ,he's been prescribed amatadine 200 mg he's been on that 10 days not seeing much difference at all I'm really worried as his walking is bad is this it it.  He never had it until he went on stalivo please give us some advice x


#2

Once you start with dyskinesia is that it or will it go my husbands on the lowest dose do sinimet. 62.5 5 x daily please can some one give us some answers x


#3

Well still taking the lowest dose of sinimet 62.5   4 xdaily and still getting dyskinesia not as bad but still there we have to ring pd nurse again on Monday it's been a roller coaster of a year this year with different meds and having side effects with a few meds when will we find meds that will be ok x. Has any one else gone through this .


#4

are you leaving 4hr gaps so your not doubling up,as pd meds last 4hrs & take half hour to get into system !


#5

Yea taking them at 8 12 4 8 by the request of pd nurse also being given amatadine every time he takes a tablet  an hour later dyskinesia kicks limping walking bad then after an hour or so it stops vwalking back to normal what will they do next .  Sick of all these changes had bad side effects with requip , stalivo caused the runs , Christ he's only on the lowest dose can that be too much ? 


#6

I'm at a loss to understand how and when things change over the years with the medication.  When I was told I had PD, things were very slowly changing - I would see the consutlant six monthly and he would gradually change things round for me to help me.

It all escalated in recent years and I went into hospital for a week to be monitored.  At the end of the week, the consultant suggested certain changes and increases to make and give it some time to see if the changes have helped. 

My next app was when I saw the doctor who had a specialist interest in DBS which freaked me somewhat followed by another app 2 months later with the consultant who apologised about his junior doctor and said I should carry on with my regime and left me with another app in six months time.

So I'm left with taking all these pills and still gettting 'off' during the day and not being able to keep still most of the day.

I know I could phone the PD Nurse Specialist and she will have a word with the doctor but she is a very busy lady with a very big caseload and the doctor will give the message back to me to change this or that but I still feel bad, especially when I can hardly walk and "see to myself".  Finally, the 6 months come around, My husband takes me to the hospital, we see the doctor who tells me how well I'm doing, tells me to make a small change because I'm on such high doses of everything he doesn't want to give me anything else and gives me another app for six months time.

So we go on but that's life!!!!


#7

I wish we could have a straight answer that this is happening or that is happening no one gives us answers at all is it peak dose dyskinesia when it goes he's back to normal again walking if he's like that on the lowest dose sinimet what will they do how long does it take to get meds level .